PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 135 | 1 | 1-12
Tytuł artykułu

Normal Hilbert modules over the ball algebra A(B)

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The normal cohomology functor $Ext_ℵ$ is introduced from the category of all normal Hilbert modules over the ball algebra to the category of A(B)-modules. From the calculation of $Ext_ℵ$-groups, we show that every normal C(∂B)-extension of a normal Hilbert module (viewed as a Hilbert module over A(B) is normal projective and normal injective. It follows that there is a natural isomorphism between Hom of normal Shilov modules and that of their quotient modules, which is a new lifting theorem of normal Shilov modules. Finally, these results are applied to the discussion of rigidity and extensions of Hardy submodules over the ball algebra.
Słowa kluczowe
Czasopismo
Rocznik
Tom
135
Numer
1
Strony
1-12
Opis fizyczny
Daty
wydano
1999
otrzymano
1996-06-20
poprawiono
1997-12-09
poprawiono
1998-11-23
Twórcy
autor
Bibliografia
  • [1] J. F. Carlson and D. N. Clark, Cohomology and extensions of Hilbert modules, J. Funct. Anal. 128 (1995), 278-306.
  • [2] J. F. Carlson, D. N. Clark, C. Foiaş and J. P. Williams, Projective Hilbert A(D)-modules, New York J. Math. 1 (1994), 26-38.
  • [3] X. M. Chen and R. G. Douglas, Rigidity of Hardy submodules on the unit ball, Houston J. Math. 18 (1992), 117-125.
  • [4] X. M. Chen and K. Y. Guo, Cohomology and extensions of hypo-Shilov modules over the unit modulus algebras, J. Operator Theory, to appear.
  • [5] J. B. Cole and T. W. Gamelin, Tight uniform algebras and algebras of analytic functions, J. Funct. Anal. 46 (1982), 158-220.
  • [6] R. G. Douglas and V. I. Paulsen, Hilbert Modules over Function Algebras, Longman Sci. Tech., New York, 1989.
  • [7] P. J. Hilton and U. Stammbach, A Course in Homological Algebra, Springer, New York, 1970.
  • [8] N. P. Jewell, Multiplication by the coordinate functions on the Hardy space of the unit sphere of $ℂ^n$, Duke Math. J. 44 (1977), 839-851.
  • [9] S. G. Krantz, Function Theory of Several Complex Variables, Wiley, New York, 1982.
  • [10] E. Løw, Inner functions and boundary values in $H^∞(Ω)$ and in smoothly bounded pseudoconvex domains, Math. Z. 185 (1984), 191-210.
  • [11] A. T. Paterson, Amenability, Math. Surveys Monographs 28, Amer. Math. Soc., 1988.
  • [12] W. Rudin, New constructions of functions holomorphic in the unit ball of $C^n$, CBMS Regional Conf. Ser. in Math. 63, Amer. Math. Soc., 1986.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv135i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.